JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A REDUCIBILITY OF SRIVASTAVA`S TRIPLE HYPERGEOMETRIC SERIES F(3)[x, y, z]
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A REDUCIBILITY OF SRIVASTAVA`S TRIPLE HYPERGEOMETRIC SERIES F(3)[x, y, z]
Choi, Junesang; Wang, Xiaoxia; Rathie, Arjun K.;
  PDF(new window)
 Abstract
When certain general single or multiple hypergeometric functions were introduced, their reduction formulas have naturally been investigated. Here, in this paper, we aim at presenting a very interesting reduction formula for the Srivastava`s triple hypergeometric function by applying the so-called Beta integral method to the Henrici`s triple product formula for hypergeometric series.
 Keywords
generalized hypergeometric function ;Gamma function;Pochhammer symbol;Beta integral;Srivastava`s triple hypergeometric series ;Henrici`s formula;
 Language
English
 Cited by
1.
Reduction Formulas for Srivastava's Triple Hypergeometric Series F(3)[x, y, z],;;;

Kyungpook mathematical journal, 2015. vol.55. 2, pp.439-447 crossref(new window)
1.
Reduction Formulas for Srivastava's Triple Hypergeometric Series F(3)[x, y, z], Kyungpook mathematical journal, 2015, 55, 2, 439  crossref(new windwow)
 References
1.
R. G. Buschman and H. M. Srivastava, Series identities and reducibility of Kampe de Feriet functions, Math. Proc. Cambridge Philos. Soc. 91 (1982), no. 3, 435-440. crossref(new window)

2.
C. C. Grosjean and H. M. Srivastava, Some transformation and reduction formulas for hypergeometric series in several variables, J. Comput. Appl. Math. 37 (1991), no. 1-3, 287-299. crossref(new window)

3.
P. Henrici, A triple product theorem for hypergeometric series, SIAM J. Math. Anal. 18 (1987), no. 6, 1513-1518. crossref(new window)

4.
P. W. Karlsson and H. M. Srivastava, A note on Henrici's triple product theorem, Proc. Amer. Math. Soc. 110 (1990), no. 1, 85-88.

5.
C. Krattenthaler and K. S. Rao, Automatic generation of hypergeometric identities by the beta integral method, J. Comput. Appl. Math. 160 (2003), no. 1-2, 159-173. crossref(new window)

6.
E. D. Rainville, Special Functions, Macmillan Company, New York, 1960; Reprinted by Chelsea Publishing Company, Bronx, New York, 1971.

7.
H. M. Srivastava, Generalized Neumann expansions involving hypergeometric functions, Proc. Cambridge Philos. Soc. 63 (1967), 425-429. crossref(new window)

8.
H. M. Srivastava, On the reducibility of Appell's function $F_4$, Canad. Math. Bull. 16 (1973), 295-298. crossref(new window)

9.
H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

10.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.